Show simple item record  

dc.contributor.authorDelbourgo, Danielen_NZ
dc.contributor.authorChao, Qinen_NZ
dc.date.accessioned2019-05-09T04:13:02Z
dc.date.available2019en_NZ
dc.date.available2019-05-09T04:13:02Z
dc.date.issued2019en_NZ
dc.identifier.citationDelbourgo, D., & Chao, Q. (2019). K₁-congruences for three-dimensional Lie groups. Annales Mathématiques Du Québec, 43(1), 161–211. https://doi.org/10.1007/s40316-018-0100-yen
dc.identifier.issn2195-4755en_NZ
dc.identifier.urihttps://hdl.handle.net/10289/12526
dc.description.abstractWe completely describe K₁ (Zₚ [[G∞]]) and its localisations by using an infinite family of p-adic congruences, where G∞ is any solvable p-adic Lie group of dimension 3. This builds on earlier work of Kato when dim(G∞)=2 , and of the first named author and Lloyd Peters when G∞≅Z×p⋉Z𝒹ₚ with a scalar action of Z×ₚ . The method exploits the classification of 3-dimensional p-adic Lie groups due to González-Sánchez and Klopsch, as well as the fundamental ideas of Kakde, Burns, etc. in non-commutative Iwasawa theory.
dc.format.mimetypeapplication/pdf
dc.language.isoen
dc.publisherSpringeren_NZ
dc.rights© Fondation Carl-Herz and Springer International Publishing AG, part of Springer Nature 2018.This is the author's accepted version. The final publication is available at Springer via dx.doi.org/10.1007/s40316-018-0100-y
dc.subjectmathematicsen_NZ
dc.subjectIwasawa theoryen_NZ
dc.subjectK-theoryen_NZ
dc.subjectp-adic L-functionsen_NZ
dc.subjectGalois representationsen_NZ
dc.titleK₁-congruences for three-dimensional Lie groupsen_NZ
dc.typeJournal Article
dc.identifier.doi10.1007/s40316-018-0100-yen_NZ
dc.relation.isPartOfAnnales Mathématiques du Québecen_NZ
pubs.begin-page161
pubs.elements-id220109
pubs.end-page211
pubs.issue1en_NZ
pubs.publication-statusPublisheden_NZ
pubs.volume43en_NZ


Files in this item

This item appears in the following Collection(s)

Show simple item record